On the zeros of certain weakly holomorphic modular forms for Gamma(+)(0)(2)

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 493
  • Download : 0
We prove that zeros in the fundamental domain for Gamma(+)(0)(2) of certain weakly holomorphic modular forms for Gamma(+)(0)(2) lie on the circle with radius 1/root 2. (C) 2016 Elsevier Inc. All rights reserved.
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Issue Date
2016-09
Language
English
Article Type
Article
Citation

JOURNAL OF NUMBER THEORY, v.166, pp.298 - 323

ISSN
0022-314X
DOI
10.1016/j.jnt.2016.02.008
URI
http://hdl.handle.net/10203/213157
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0